# SDR 2010FA0000010

- Difficulty date: December 18, 2009
- Submitted: January 8, 2010
- Operation: General aviation
- Aircraft: N255RB
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258791
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 825 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

THE ACFT DEPARTED AFTER ROUTINE MX.  UPON OPENING THE MAIN AIR VALVES, THE PILOTS NOTICED SMOKE IN THE CABIN, DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT.  INVESTIGATION FOUND HYD FLUID IN THE BLEED AIR DUCTING.  DURING SERVICING, HYD FLUID BYPASSED THE NON RETURN VALVE IN THE RT PIPE CONNECTING THE HYD RESERVOIR TO THE BLEED AIR SUPPLY PROVIDING HEAD PRESSURE TOT HE HYD SYSTEM.  DURING SUBSEQUENT GROUND RUNS NO SMOKE WAS NOTED.  THE ACFT WAS RETURNED TO SERVICE.  SITTING OVERNIGHT, THE FLUID MIGRATED INTO THE BLEED AIR SYS.  AFTER DEPARTURE, WHEN THE MAV`S WERE OPENED IT ALLOWED THE HOT AIR TO CONTACT THE HYD FLUID AND PRODUCE SMOKE WHICH WAS TRANSFERRED INTO THE CABIN.  ALL CONTAMINATED COMPONENTS WERE CLEANED AND REINSTALLED.  THE MALFUNCTIONING VALVE WAS REPLACED AS WAS A SERVICING NON RETURN VALVE ON THE RESERVOIR.  THE ACFT WAS RETURNED TO SERVICE AND DEPARTED WITHOUT FURTHER INCIDENT.
